# SDR DHL2006804528

- Difficulty date: January 31, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 83,105 hours, 30,019 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 56551672
- Condition: Delaminated
- Location: Rt Spoiler
- Part time: 83,105 hours, 30,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TOP AND BOTTOM SURFACE WEAR AND INTERNAL PART DELAMINATED ON NR 3 SPOILER.  REMOVED AND REPLACED NR 3 RT SPOILER PANEL IAW MM 027-61-1 PG 201-206.  REFER TO NR 044174 FOR OPS CHECK.
